# SDR ASAA1148773

- Difficulty date: January 4, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 58,334 hours, 35,608 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part serial: 1665
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: 65C2632017
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD MAIN FLAP HAS SHARP DENT ON THE UPPER SURFACE APPROX 0.50 INCH FROM OUTBOARD END 0.320 INCH DEEP 0.50 INCH WIDE A/Y = 21.74.  REPAIRED DENT IAW B737 400 SRM 51 70 10.
